Jump to content

WEBSITE MALFUNCTION. IS IT JUST ME?


Recommended Posts

Hi

 

I am a brand new member greeted with this code whenever i click the 'edit profile' button. I cannot share any of my personal information...

 

Also cannot click on any of the sidebar options on my page or anyone elses without clicking 'open in new tab'...

 

Is this just me or are others experiencing this also???

 

€äªë£‰èšè“²î­»í›µíŽï»·á¨³è“”繮붡娂ꎠ䖒㴣厣谈뾡㲵없㫊쒢臲ë«éŒ¨âŽ¤ë™–゚醳⼜ᛚ븸ᦆ㲿㈞᪘媔諭讽废东á˜é˜›å–‡ä«Žæ´Ÿì­µåŸœé¦»â•å·¢ë¹›ê©»á€©î›¦ä¼ŒîŸ¯æ€·íŸ‰Ð²êš©ê‚˜ä£™Âˆé¼…詷摛䎙౜褷è»á—¥ï¾ˆæž”榷å’ᙿ頸ïœìŒç¢œæ³¢èœžï»çƒ·å°œá´à¾”ȉீ剆낖ᴼ硸ãœë»žå’¸å»ê…³å¾©ì©¢ëŠ²ãºžá½Žê¸¸ã…˜å¹˜á²Žï¦¿ì°­ê¸œá¼­á¯Ÿä­¨â†˜å¹§å‡’㩸﷮à«éŠ·á™¨é·¤ì©˜é˜¿â¯á•Žå˜µë¶„᧠྽ꀯ웿ä¯é”៷涚囚⩒ë•ä¦ç‹®çµå§§ã°œç¦£ç©¯åš±ë·‰á½î£žæ“¥â½—잨昺竈쇂查皨웙䅙抡ᩫ楠䜲횉å¾?驸ãŒã¿æ¸¶è¼¥ç’‚æ·è„·ì­½ç µæ±ƒå«î°‹å‡™î‘‡ì£”訉簪䞥舽鯧뤌弤矮鮱ë¤å¤«ï™¹åˆŒéœ†ê…è›é¤—ì›æ³…?☜閇å£è§¡è¶“ã½ ìš©ê«å˜¯ã©•è£­à´¦è¨­ëŒ«î›‚타⿩駡੃繵⋞ꮯ뻶陛౴ꯇ伶埶䡱⑻ᰴë¸î¬‚벵즶쀗狧䕛웎୔çƒè±¿á¡œë€—鞨☔ä¤é®Œå´ˆã½Šîªªâ£€ì½¡ç¸•Ë‡â¡§â¿±à®¨äŠ¹å»ç¥—瞬騧飂늷쨤ë«é¿¿æ¬¡âˆŒè¹²ë½Šä™‹ï¢‘ᛂ֚쿂ì¨ç‹ì‰Ó¤èž­í‰æˆ“䓼䣇귙ర燠궯싡ʟ뵩炗皷郿?⊌꣺⇞涿佽镔염險飭둨✗輧羘뉋闻玢穟퉄ﴭ씦䮗⺸┪äˆè—…퇲ᴓ놄䪶䌦쌵탉᛼뀠քᡛ龬괬àµàº—祔㊈?柽ۗ玕⭲憸㢄ܙ숆?凢剌뎘æ¼î¦£â¦€ì˜Žæ™½á”¬ê²”?鬂⠫ä°ê»µë»‚ⷒ天᠚焓䞌ï å˜¿ä’ºä¹¡ë•šâ¬´æ²êŒ“㸣ြ曎凉Ⱓ脉兇í‘㚎Ꚋ튒熽曇㔆뉃쉺巾藵넧᫲ᣨî‰

Link to post
Share on other sites

Hello there, I use Mac OS X 10.6.8 (Snow Leopard) and I use Safari as my web browser although the same occurs on Mozilla Firefox.


 


I didn't want my first post to be a complaint but its frustrating not being able to share info about where I live, how old I am etc...


I guess I can live with the tab switching though. At least now I know I'm not the only one :)


Link to post
Share on other sites

think the problem is this is a fairly stripped down install of IPS. If you remove items from a bulletin board install (which certain things were removed here) you can trigger issues like this. If I had the free time I'd offer up help as I'm familiar with the past 10+ years of invision power board software and had run multiple bbs' in the past, but sadly i dont have enough time to put towards it :\

Link to post
Share on other sites
  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

  • Similar Content

    • By SomebodySomewhere
      So I had been taking L-Tyrosine for a while for two reasons: 1) I heard it can be good for depression, and 2) People on r/HPPD had been using it saying it can help with HPPD (yeah I know...and here I am always saying to ignore them).
      I took a little more than usual early Tuesday morning after no sleep. I ended up getting very disoriented, felt very weak, felt manic, and started having small hallucinations (not the HPPD kind, I mean actual seeing shit that wasn't there).
      I became so disoriented I dialed 911 and was brought to the E.R.
      My vitals came back fine, and they gave me stuff to calm me down. After sleeping most of yesterday and last night, I feel a lot better today, but still a bit shaky and anxiety-ridden.
      I think my Dopamine levels were simply increased way too much by the supplement, causing basically all the symptoms you'd expect with high Dopamine levels.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.